- 01-19-2011, 04:15 AM
Man, ever since I ran a havoc cycle I havent felt the same, it's been about 3 months since PCT and my sex drive and the way I feel about women in general is just so nonchalant it blows... I got some blood work done, unfortunately I never had a baseline, but my lipids were good, my test was normal 488, my free test was 211.., I'm still lactating not as badly, gyno is still lump still there under my right nip.. I made an appointment with the Endocrinologist next week..hopefully I'll feel my old self again soon **** sucks
- 01-19-2011, 04:32 AM
- 01-19-2011, 04:43 AM
01-19-2011, 08:17 AM
01-19-2011, 08:26 AM
01-19-2011, 05:00 PM
Get some p5p or b6 or something to lower prolactin. and while your at it you might wanna run a test booster/libido stack. What i use and it works like crazy is:
Tribulus: 2 Grams
Maca : 1 Gram
Fenugreek: 2 Grams
Horny Goat Weed: 1 Gram
You take this and within a week or two you wont be able to stop thinking about women, bring you back to when your were 16...in fact even better haha.
01-19-2011, 05:17 PM
01-19-2011, 06:11 PM
And no I never said lactation was normal, I did do my research I ran nolvadex for pct..thats when it all started lol..Although I've read prolactin can limit libido.
Yeah well hopefully the endo will give me something, I dont wanna order dostinex or caba off some shady online site-done with all of those. lol and Yes, havoc did it to me. p5p did nothing for it It seems since i've been out of the gym for two weeks, and off anytime of supplement the lactation is very minimal...odd..I really hope this is fixable.. after the endo I will hop on AIs perform that **** makes me a jack rabbit lol but yeah the emotional like omgg yessss part is way gone lol
01-19-2011, 06:32 PM
02-08-2011, 01:54 PM
Went to the endro..I really feel like these people are idiots..just no blank stares and "mmmmmmmhuhs" to what I tell them...basically I need a mammogram..then we'll see where it goes from them...I'm hoping this **** is all in my head, im worried ill go limp during sex and im also just not feeling like that connection of being close with a female its weird like ****ing a...Gunna try mega dosing b6 see how I feel and mega dose prayers lol
02-08-2011, 02:06 PM
my drive also took a deep sea dive about 20,0000 leagues after a tren/epi run. and hasn't been the same ever since also
02-08-2011, 02:19 PM
you shouldnt lactate from epi... was this your first cyce? how long did u run it? what dose? what was the dose of nolva you used during PCT. More than likely it all in your head like everyone else says.
who knows maybe epi turned you gay since u dont feel close to females... i know on or off cycle i LOVE being close with the ladies!!! j/k man
02-08-2011, 03:10 PM
Everyone responds different to substances. PCT was pretty moody on my last Epi cycle. Nolva can have adverse effects on some people. I think the Nolva turned me into a B*tch for about two weeks, but after that I was good. Im gonna use Clomid for my next cycle. I think after 3 months it probably is just "in your head." Gyno can kill a man's self esteem.
02-08-2011, 04:05 PM
02-08-2011, 04:16 PM
You can try using L-dopa to lower prolactin levels too. Could also elevate test levels. Something like powerFULL may help here.
02-09-2011, 03:04 AM
02-09-2011, 03:34 PM
Oh the hypocrisy in these statements, i'm an idiot but you tell me I cant lactate from havoc? it's in my head yet I physically see it? I'll never be as smart as some young doctor who memorized a text book for 8 years paid for by the money of their indian parents? Blow me. Don't post if you have nothing to contribute other than retarded logic backed with zero scientific evidence or proof
02-09-2011, 03:35 PM
Yeah i've informed my regular doc, and the endo of the AAS use and they always get that dumbfounded look lol...Prince how long have you felt that way? Im gunna start taking 400mg of vitamin B6...and HCGenerate see how I feel... maybe i'll just do injectable hcg lol
02-09-2011, 03:51 PM
02-09-2011, 04:00 PM
Also, was your Epistane really Havok? Was it from a reputable supplier? Based on your posts you either took something that aromatized badly and/or you got some crazy rebound gyno.
In my admittedly limited experience, I have not heard that real Epi has much potential for either of those.
02-09-2011, 04:59 PM
alot of ignorance in this thread
It doesn't matter if a steroid can aromatize or not... your own testosterone can be converted to estrogen once you introduce androgens. So you can still get gyno symptoms from non-aromatizing compounds
But either way, taking a SERM doesn't automatically mean your good to go. We take every precaution we can when formulating a PCT, but that doesn't mean what works for one person will work for another.
elevated prolactin can be caused by a variety of things, among which high cortisol is one. Cortisol is elevated after steroid cycles as most know, and can remain so depending on your lifestyle. If your under alot of psychological stress, not getting enough sleep, training too hard etc... this could be you issue.
Also, SERMS are known to decrease IGF-1 levels and disrupt growth hormone levels. Increases in GH are known to increase prolactin and cortisol levels as well, so you could be experiencing a rebound effect from using a SERM.
Or you could be simply playing with your nipples too much, which also can stimulate prolactin secretion and cause you to lactate.
While your endo is very knowledgable and can help you, his first concern is going to be to make sure you don't have breast cancer, which is why he ordered the mamogram. You need to ask him to schedule blood work for cortisol and prolactin to determine if thats truly the culprit, especially before you look into jumping on drugs to lower prolactin.
If you do go the drug route, pramipexole or cabergoline are two used for this issue. Prami would be your best bet b/c it has a shorter half life, and you can stop quickly if you get negative side effects. Dopamine agonists are nothing to play with, and can have nasty sides if you dose them too high or too long.
02-09-2011, 05:38 PM
02-09-2011, 08:12 PM
02-09-2011, 08:20 PM
02-09-2011, 09:48 PM
I take MAJOR OFFENSE to you calling a doctor an idiot because I myself and a doctor. Its not there fault they have no idea how to deal with aas because doctors are never taught much about them. Especially if problems occur. 8 years?!!?!? are u joking? try this...Typical training for a endocrinologist involves 4 years of college, 4 years of medical school, 3 years of residency, and 3 years of fellowship. So by my count that actually 14 years of school. Get your facts straight my friend.
So now on to you being the idiot... Did you get blood work done pre cycle? If not how do you know if you have recovered or not.... Your post cycle numbers mean NOTHING if you dont know where you were before you started. Plus you only mention free and tot test numbers... there are so many other factors at play here than just your test numbers. But like I said before... if you have no idea where you should be, how do you know you have recovered? Or know how to fix the numbers that are not normal for you?
You also left out a bunch of info, which i asked and you never said anything... How long were you on epi? was it 4wks? 6wks? 8+??? What about the dosage you ran? Was it 20mg? 50mg? or more?
And are your nipple freely lactating a clear liquid? Or do they lactate when you squeeze them? If your squeezing them STOP!!!
Now about your sex drive... I highly doubt with proper PCT and after 3 months your sex drive hasnt recovered? I mean i just ran 800mg/wk test and 600mg/wk deca for 20 wks and after 6wk PCT my boys are def rocking again and have no issues. Hence why I think its more mental. Yeah at first it my have been lower than before, but now its more mental... ie you keep thinking there is a problem and anxiety starts to build which makes it worse and worse.
So what I am saying is stop playing your boobs and go play with your girlfriends' and go do her!
02-09-2011, 10:12 PM
02-09-2011, 10:13 PM
02-09-2011, 10:17 PM
02-09-2011, 11:06 PM
02-10-2011, 12:25 AM
To the OP; If you are not comfortable with your doctor, switch. Some doctors are inept. I have had friends and relatives die because of doctors actions or lack thereof. You need to take control of the situation yourself.